# SDR AALA20131226001

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 59,287 hours, 9,525 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX INFLIGHT MIA-LAX.  CREW REPORTED ELECTRICAL ODOR IN THE CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT TRANSFORMER RECTIFIER UNIT.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
